Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 7, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 3, 2008, 8:37 AM CDT for Putnam County, Schuyler County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 8:37 AM CDT (13:37 UTC)
- Expired
- Jun 3, 2008, 2:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Putnam County, MO, Schuyler County, MO
The radar
The Des Moines radar (KDMX), 161 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:45 AM CDT | FLASH FLOOD | Lancaster, MO | SEVERAL COUNTY ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 031342
FFWEAX
MOC171-197-031930-
/O.NEW.KEAX.FF.W.0007.080603T1337Z-080603T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 AM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PUTNAM COUNTY IN NORTH CENTRAL MISSOURI
SCHUYLER COUNTY IN NORTHEAST MISSOURI
* UNTIL 230 PM CDT
* AT 832 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANCASTER...UNIONVILLE...DOWNING AND QUEEN CITY. THE EXCESSIVE
RAINFALL HAS CLOSED HIGHWAY 129 IN MENDOTA...AND SEVERAL
STREETS IN UNIONVILLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4059 9235 4035 9236 4037 9286 4038 9286
4038 9309 4039 9337 4057 9337
$$
CUTTER2 follow-up statements
000
WGUS73 KEAX 031438
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 AM CDT TUE JUN 3 2008
MOC171-197-031930-
/O.CON.KEAX.FF.W.0007.000000T0000Z-080603T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
929 AM CDT TUE JUN 3 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SCHUYLER AND PUTNAM
COUNTIES UNTIL 230 PM CDT...
AT 925 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE
EARLIER THUNDERSTORM ACTIVITY PRODUCED VERY HEAVY RAINFALL ACROSS
THE WARNED REGION AND WAS CAUSING FLOODING ISSUES. DOPPLER RADAR
ESTIMATED THAT OVER 2 INCHES OF RAIN FELL LAST NIGHT AND THIS
MORNING ACROSS THE REGION. FLOODING HAS ALREADY CLOSED HIGHWAY 129
IN MENDOTA IN PUTNAM COUNTY...AND SEVERAL SMALL COUNTY ROADS IN
SCHUYLER.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 4059 9235 4035 9236 4037 9286 4038 9286
4038 9309 4039 9337 4057 9337
$$
CUTTER000
WGUS73 KEAX 031935
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
232 PM CDT TUE JUN 3 2008
MOC171-197-031947-
/O.EXP.KEAX.FF.W.0007.000000T0000Z-080603T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
232 PM CDT TUE JUN 3 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SCHUYLER AND PUTNAM
COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED ACROSS SCHUYLER COUNTY...BUT
IS STILL CAUSING PROBLEMS IN PUTNAM COUNTY. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE IN SCHUYLER...BUT THE FLASH FLOOD WARNING
FOR PUTNAM HAS BEEN CONVERTED TO A AREAL FLOOD WARNING. IF FLOODING
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 4059 9235 4035 9236 4037 9286 4038 9286
4038 9309 4039 9337 4057 9337
$$
CUTTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:37 AM CDT, 2 hours earlier.
Area forecast discussion, Jun 3, 6:37 AM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 AM CDT TUE JUN 3 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /445 AM CDT TUE JUN 3 2008/ THE FORECAST DURING THE WORK WEEK REMAINS TRICKY AS MCCS CONTINUE TO DEVELOP AND ROLL ACROSS THE REGION...LEAVING BOUNDARIES DRAPED ACROSS THE AREA...BOUNDARIES WHICH HELP FOCUS/GUIDE THE MCS. EXPECT EARLY MORNING CONVECTION TO CONTINUE THROUGH AT LEAST MID MORNING ACROSS MAINLY NORTHERN HALF OF THE FORECAST AREA. THIS AREA CONTINUES TO BE RICH IN THETA-E WITH LOW LEVEL JET NOT EXPECTED TO WEAKEN UNTIL THAT TIME. SURFACE BOUNDARY WILL LINGER ACROSS NORTHERN MISSOURI THROUGH THE DAY. DESPITE MID LEVEL CAP OF +14C SPREADING OVER MUCH OF THE FORECAST AREA...EXPECT SURFACE BOUNDARY WILL FOCUS SCATTERED THUNDERSTORM DEVELOPMENT AS ANOTHER WEAK SHORTWAVE EMBEDDED IN THE FLOW MOVES OVER THE REGION. LOW LEVEL JET IS FORECAST TO STRENGTHEN ONCE AGAIN TONIGHT...AND IMPINGE ON SURFACE BOUNDARY WHICH WILL POSSIBLY STRETCH ACROSS CENTRAL MISSOURI AT THAT TIME. THE SURFACE BOUNDARY IS FORECAST TO MOVE NORTHWARD ON WEDNESDAY...WITH THE MID LEVEL CAP SPREADING NORTH ACROSS MOST OF THE FORECAST AREA. HAVE TRIMMED POPS SOME...FOR NOW LEAVING LOW CHANCES ACROSS ONLY FAR NORTHERN MISSOURI THROUGH THURSDAY. BUT WILL HAVE TO SEE WHERE BOUNDARIES ACTUALLY SET UP. THE FRONT IS EXPECTED TO MOVE SOUTH THURSDAY NIGHT INTO FRIDAY. HAVE HELD ON TO LIKELY POPS THURSDAY NIGHT AND INCREASED THEM SOMEWHAT ON FRIDAY AS THE MID LEVEL TROUGH DOES NOT MOVE THROUGH UNTIL LATE FRIDAY. ABOVE NORMAL TEMPS ARE EXPECTED THROUGH THURSDAY NIGHT WITH REGION GENERALLY IN THE WARM SECTOR. COLD FRONT THURSDAY NIGHT INTO FRIDAY SHOULD KNOCK TEMPS DOWN TO SEASONAL NORMALS. 33 && .AVIATION... SCT-BKN MID LEVEL CLOUD DECK WILL CONTINUE OVER THE TAF SITES THROUGH ABOUT MIDDAY. LIGHTNING DETECTION SYSTEM SHOWS A FEW STRIKES IN THE AREA...BUT SO NOT EXPECT IT TO AMOUNT TO MUCH. INCLUDED VICINITY THUNDER FOR A FEW HOURS THIS MORNING. DEPENDING ON THE STRENGTH OF THE MID LEVEL CAP...MAY GET THUNDERSTORM DEVELOPMENT OVER THE TAF SITES LATE THIS AFTERNOON AND EVENING. OTHERWISE...VFR CONDITIONS TO CONTINUE THROUGH THE FORECAST PERIOD. 33 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 3, 5:55 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 555 AM CDT TUE JUN 3 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 555 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL ROLL ACROSS FAR NORTHERN MISSOURI THIS MORNING...GENERALLY ALONG AND NORTH OF HIGHWAY 136. DAMAGING WIND AND LARGE HAIL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. A SURFACE BOUNDARY IS EXPECTED TO STRETCH ACROSS THE OUTLOOK AREA THIS AFTERNOON. THIS BOUNDARY MAY BE THE FOCUS FOR ADDITIONAL SCATTERED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. HOWEVER A STRONG CAP OVERSPREADING THE REGION TODAY...MAY BE TOO STRONG FOR THUNDERSTORMS TO DEVELOP. IF ANY STORMS DO DEVELOP...DAMAGING WIND AND POSSIBLY LARGE HAIL WILL BE THE PRIMARY THREATS. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE NORTH AND WEST OF THE FORECAST AREA LATE THURSDAY AFTERNOON AND EVENING...WITH THE ACTIVITY MOVING INTO THE AREA OVERNIGHT INTO FRIDAY MORNING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH EXCESSIVE RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY THIS MORNING ACROSS FAR NORTHERN MISSOURI...MAINLY NORTH OF A LINE FROM MOUNDY CITY MISSOURI TO KIRKSVILLE. ACTIVATION MAY ALSO BE NECESSARY OVER PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON THROUGH FRIDAY MORNING. NRR
In the hours before
Special weather statement, Jun 3, 2:57 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 257 AM CDT TUE JUN 3 2008 MOZ045-046-030830- COOPER-PETTIS- 257 AM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN PETTIS AND WESTERN COOPER COUNTIES UNTIL 330 AM CDT... AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA MONTE...OR 5 MILES EAST OF KNOB NOSTER... MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR... 6 MILES NORTH OF SEDALIA BY 310 AM CDT. 6 MILES NORTH OF OTTERVILLE BY 330 AM CDT. THE TOWNS OF HUGHESVILLE...SEDALIA MEMORIAL AIRPORT AND CLIFTON CITY ARE ALSO IN THE PATH OF THIS STORM. WINDS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THIS STORM. DUX
Special weather statement, Jun 3, 5:46 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 546 AM CDT TUE JUN 3 2008 MOZ001-031115- ATCHISON- 546 AM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN ATCHISON COUNTY UNTIL 615 AM CDT... AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF TALMAGE...OR 33 MILES WEST OF TARKIO...MOVING EAST NORTHEAST AT 35 MPH. CURRENT STORM MOVEMENT WILL CARRY THIS STORM JUST NORTH OF THE MISSOURI IOWA BORDER THROUGH THE NEXT 45 MINUTES. PEOPLE IN ATCHISON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. ANY SOUTHWARD DEVIATION IN STORM TRACK MAY PUSH THE STRONGEST PART OF THIS STORM INTO EXTREME NORTHERN ATCHISON COUNTY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED IN AREAS ALONG THE IOWA BORDER WITH THIS STORM. DUX
Special weather statement, Jun 3, 6:10 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 610 AM CDT TUE JUN 3 2008 MOZ001-002-031200- ATCHISON-NODAWAY- 610 AM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN ATCHISON AND NORTHWESTERN NODAWAY COUNTIES UNTIL 700 AM CDT... AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RIVERTON...OR 16 MILES NORTHWEST OF TARKIO...MOVING EAST AT 40 MPH. THIS STORM HAS CONTINUED TO REMAIN JUST NORTH OF THE MISSOURI IOWA BORDER. HOWEVER...ANY SLIGHT DEVIATION SOUTHWARD COULD BRING THE STRONGEST PORTIONS OF THIS STORM INTO NORTHERN PORTIONS OF ATCHISON AND NODAWAY COUNTIES. IN ADDITION...THOSE DRIVING NORTHWARD ON INTERSTATE 29 CAN EXPECT VERY HEAVY RAIN AS THEY ENTER FROM MISSOURI INTO NEBRASKA. PEOPLE IN ATCHISON AND NODAWAY COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. ANY SLIGHT DEVIATION SOUTHWARD MAY RESULT IN THE ISSUANCE OF A SEVERE THUNDERSTORM WARNING. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH MAY BE POSSIBLE ON THE SOUTHERN EDGE OF THIS LARGE SEVERE STORM. DUX
Local storm report, Jun 3, 6:22 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL ENE MOUND CITY 38.14N 94.82W
06/02/2008 E1.75 INCH LINN KS TRAINED SPOTTER
&&
CUTTERSpecial weather statement, Jun 3, 7:07 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 707 AM CDT TUE JUN 3 2008 MOZ003-005-006-031245- HARRISON-MERCER-WORTH- 707 AM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN HARRISON...NORTHERN WORTH AND NORTHWESTERN MERCER COUNTIES UNTIL 745 AM CDT... AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BEDFORD...OR 20 MILES NORTHEAST OF MARYVILLE...MOVING EAST AT 45 MPH. A LARGE AREA OF STORMS CONTINUES TO PUSH EASTWARD IN AREAS JUST NORTH OF THE MISSOURI IOWA BORDER. THOSE TRAVELING NORTHWARD INTO THE IOWA COUNTIES OF TAYLOR...RINGGOLD AND DECATUR COUNTIES SHOULD BE PREPARED FOR TORRENTIAL RAINFALL AS WELL AS FREQUENT LIGHTNING. THOSE TRAVELING NORTHWARD ON INTERSTATE 35 SHOULD BE PREPARED FOR REDUCED VISIBILITIES UNDER ONE MILE AT TIMES. THIS STORM WILL BE NEAR... 8 MILES NORTH OF GRANT CITY BY 715 AM CDT. 9 MILES NORTH OF EAGLEVILLE BY 740 AM CDT. THE TOWNS OF SHERIDAN AND HATFIELD ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED IN AREAS NEAR THE IOWA BORDER. DUX
Special weather statement, Jun 3, 8:32 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 832 AM CDT TUE JUN 3 2008 MOZ017-031400- ADAIR- 832 AM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN ADAIR COUNTY UNTIL 900 AM CDT... AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NOVINGER...OR 6 MILES NORTHWEST OF KIRKSVILLE...MOVING EAST AT 50 MPH. THIS STORM WILL BE NEAR... BRASHEAR BY 840 AM CDT. SMALL HAIL...TORRENTIAL RAIN...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:34 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Jackson | 5 hr |
| Jun 3, 7:45 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| Jun 3, 8:16 AM CDT | Areal Flood Advisory | EAX | Putnam, Schuyler | 3 hr |
| Jun 3, 2:29 PM CDT | Areal Flood Warning | EAX | Putnam | 23 hr |
| Jun 3, 6:29 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 46 min |
| Jun 3, 6:43 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 47 min |
| Jun 3, 6:48 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 5 hr |
| Jun 3, 6:52 PM CDT | Tornado Warning | EAX | Caldwell, Carroll, Livingston | 23 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.